promotion image of download ymail app
Promoted

Do i need to go to the doctors?

I got the depo shot for the second time last night, i’ve now woken up my arm very sore, my leg on the same side has lost a bit of feeling and has pins and needles and i’ve been vomiting. I’m not sure what i should do. 

thank you

5 Answers

Relevance
  • k w
    Lv 7
    2 months ago

    I searched [sore from depo shot ] and got this, just read and you can run your own search there, and read that as well, hope it helps......

    • Commenter avatarLogin to reply the answers
  • 2 months ago

    Went to the doctor and an ambulance was called.  I was having a stroke at 16..

    • Metalplanttag
      Lv 7
      2 months agoReport

      I hope you are alright?   Thromboembolic disorders have been reported in women using Depo-Provera.

    • Commenter avatarLogin to reply the answers
  • Anonymous
    2 months ago

    Yes, at the least call the office for advice.

    If you cannot get hold of the office go to the Casualty (ER),

    You should not have those symptoms, you may be having a dangerous allergy reaction.

    https://www.plannedparenthood.org/learn/birth-cont...

    • Commenter avatarLogin to reply the answers
  • 2 months ago

    a sore upper arm, is expected around the area of an injection which should resolve within a day.. while doctors and nurses do their best to minimize any infection, it can happen from time to time, whether it is a vaccine shot or depo shot.. take a regular dose of Paracetamol (aka. Tylenol, Panadol and others) 500mg 3 times a day - unless you are known to have some sort of a liver problem..

    nausea is a common occurrence with depo shots that can cause vomiting.. and again, it should resolve within 24 hours.. you should divide your meals into small and frequent meals - if you take 3 heavy meals a day, divide them into 5-6 meals with small portions.. this should reduce the nausea, but there are some OTC anti-nausea (motion-sickness) meds that you can get from a pharmacy without doctors' prescription - although i encourage you to go without them..

    you should seek medical attention, if your upper arm is swollen and angry-looking (all red), if you are having rashes all over your body, if you are having discomfort in breathing and having chest pains, and if you live alone far from your friends and family who can drive you to a hospital when needed..

    after 24 hours, if the symptoms had not improved or worsened, then you should seek medical attention ASAP.. as an early appointment with your doctor, if you are able to walk and breathe normally, or to the emergency department if are not..

    `

    all the best

    • Commenter avatarLogin to reply the answers
  • How do you think about the answers? You can sign in to vote the answer.
  • 2 months ago

     possible side effects of the shot include:

       nausea

        weight gain

        headaches

        breast tenderness

        depression

        slight bruising where the shot was given

        very rarely, a small, permanent dent in the skin where the shot was given

    If any of these side effects really bother you, talk with your doctor or nurse.

    • ...Show all comments
    • Metalplanttag
      Lv 7
      2 months agoReport

      You may have a Sensitivity a component of the Depo shot, which might resolve its self in a few days, but if the vomiting continues it would be best to see your doctor.

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.